# SDR AALA202508259666

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 43,569 hours, 18,614 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF, PITCH TRIM BECAME INOPERATIVE ON BOTH CAPTAIN ANDFIRST OFFICER'S SIDES. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT CLE. TROUBLESHOOTING SYSTEM FAULT MSG 22-11186 ATB TRIM CONTROL RELAY. RESET STAB TRIM CIRCUIT BREAKER ACCOMPLISHED DFCS AND LRU REPLACEMENT TEST ALL CHECKS GOOD. REF FIM 22-11-00-810-801 AND IM 22-11-00-802. ALL CHECKS GOOD.
